Alert archive / Illinois / Tornado Warnings in 2026

Tornado Warning 13, NWS Paducah, KY

March 15, 2026Jackson County, Union County, Williamson County, Illinois

NWS Paducah, KY issued this tornado warning at Mar 15, 2026, 6:42 PM CDT for Jackson County, Union County, Williamson County, Illinois. It was in force for 48 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2026, 6:42 PM CDT (23:42 UTC)
Expired
Mar 15, 2026, 7:30 PM CDT
In force
48 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jackson County, IL, Union County, IL, Williamson County, IL

The radar

The Paducah radar (KPAH), 80 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 6:46 PM CDTTORNADO1 S Grand Tower, ILEF1: 97 mph A brief tornado produced damage in Grand Tower. Minor structural damage to roofs and awnings was noted. A few trees were uprooted with trunks/branches snapped.
Mar 15, 7:02 PM CDTTORNADO3 W Cambria, ILEF0, 80 mph A brief tornado moved across Reed Station road northeast of Carbondale. A wooden fence was damaged and strewn upstream with the storm. Several tree trunks were snapped up about 50 ft above the ground with other tree damage noted.
Mar 15, 7:05 PM CDTTSTM WND DMG1 Nnw Carbondale, ILSeveral trees down and power outages across Jackson County.
Mar 15, 7:05 PM CDTTSTM WND DMG1 Nw Carbondale, ILMany shingles ripped from a house. Time estimated based on radar.
Mar 15, 7:11 PM CDTTSTM WND GST 65Cambria, ILMultiple reports of winds estimated to 60-65mph in and just west of Cambria.
Mar 15, 7:25 PM CDTTSTM WND DMG1 W Marion, ILRoof damage to a structure, with winds estimated at 60+ mph.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 3:57 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2026-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2026-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1382 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

016 
WFUS53 KPAH 152342
TORPAH
ILC077-181-199-160030-
/O.NEW.KPAH.TO.W.0013.260315T2342Z-260316T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
642 PM CDT Sun Mar 15 2026

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Northwestern Union County in southern Illinois...
  Western Williamson County in southern Illinois...
  Southeastern Jackson County in southern Illinois...

* Until 730 PM CDT.

* At 642 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Altenburg, or 12 miles northwest of Trail Of Tears
  State Park, moving east at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Grand Tower around 650 PM CDT.
  Carbondale, Murphysboro, and Cedar Lake Area around 655 PM CDT.
  Carterville and Cambria around 705 PM CDT.
  Marion, Herrin, Crainville, and Energy around 710 PM CDT.
  Lake Of Egypt Area around 720 PM CDT.

Other locations impacted by this tornadic thunderstorm include Colp,
Gorham, Makanda, Williamson County Regional Airport, and Alto Pass.

This includes Interstate 57 in Illinois between Mile Markers 44 and
58.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3761 8889 3760 8904 3754 8952 3758 8952
      3759 8951 3758 8949 3759 8948 3760 8948
      3764 8952 3769 8951 3771 8954 3786 8896
TIME...MOT...LOC 2342Z 255DEG 47KT 3761 8959 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DWS
2 follow-up statements
341 
WWUS53 KPAH 160009
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
709 PM CDT Sun Mar 15 2026

ILC077-181-199-160030-
/O.CON.KPAH.TO.W.0013.000000T0000Z-260316T0030Z/
Union IL-Williamson IL-Jackson IL-
709 PM CDT Sun Mar 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTH
CENTRAL UNION...WESTERN WILLIAMSON AND SOUTHEASTERN JACKSON
COUNTIES...

At 709 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Cambria, or over Carterville, moving northeast at 65
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Marion, Herrin, and Energy around 715 PM CDT.

Other locations impacted by this tornadic thunderstorm include Colp,
Makanda, Williamson County Regional Airport, and Alto Pass.

This includes Interstate 57 in Illinois between Mile Markers 44 and
58.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3756 8938 3778 8925 3786 8896 3761 8889
      3761 8894 3760 8904
TIME...MOT...LOC 0009Z 246DEG 56KT 3777 8910 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DWS
639 
WWUS53 KPAH 160025
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
725 PM CDT Sun Mar 15 2026

ILC077-181-199-160035-
/O.EXP.KPAH.TO.W.0013.000000T0000Z-260316T0030Z/
Union IL-Williamson IL-Jackson IL-
725 PM CDT Sun Mar 15 2026

...THE TORNADO WARNING FOR NORTH CENTRAL UNION...WESTERN WILLIAMSON
AND SOUTHEASTERN JACKSON COUNTIES WILL EXPIRE AT 730 PM CDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 1100 PM CDT for southern
Illinois.

&&

LAT...LON 3756 8938 3778 8925 3786 8896 3761 8889
      3761 8894 3760 8904
TIME...MOT...LOC 0025Z 255DEG 47KT 3782 8886 

$$

DWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 15, 6:31 PM CDT, 11 minutes earlier. Its key messages:

  • There is an enhanced risk of severe storms late this afternoon into this evening, with damaging winds and isolated tornadoes the main anticipated hazards.
  • A high wind warning is in effect for portions of southern Illinois and southeast Missouri, with a wind advisory elsewhere. 35-45 mph gusts will be common, with isolated higher wind gusts possible.
  • Rain will transition to snow Sunday night into Monday before ending as much colder air plunges across the area. Little to no impactful accumulation is expected, but a light dusting of snowfall on grassy surfaces is possible.
  • Winter-like cold temperatures will start the new work week. Lows Monday night will drop into the teens to lower 20's and with a northwest wind will translate to wind chills in the single digits to lower teens.
Area forecast discussion, Mar 15, 6:31 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
631 PM CDT Sun Mar 15 2026

.KEY MESSAGES...

- There is an enhanced risk of severe storms late this afternoon
  into this evening, with damaging winds and isolated tornadoes
  the main anticipated hazards.

- A high wind warning is in effect for portions of southern
  Illinois and southeast Missouri, with a wind advisory
  elsewhere. 35-45 mph gusts will be common, with isolated
  higher wind gusts possible.

- Rain will transition to snow Sunday night into Monday before
  ending as much colder air plunges across the area. Little to
  no impactful accumulation is expected, but a light dusting of
  snowfall on grassy surfaces is possible.

- Winter-like cold temperatures will start the new work week.
  Lows Monday night will drop into the teens to lower 20's and
  with a northwest wind will translate to wind chills in the
  single digits to lower teens.

&&

.DISCUSSION...
Issued at 1159 AM CDT Sun Mar 15 2026

A large scale trough is digging into the plains early this
afternoon with a 150+ knot upper jet on the upshear side of the
trough axis leading to further amplification. The amplified
pattern is producing increasing southerly flow in the low levels
with NAEFS showing increased V-component wind anomalies. A
992mb surface low is moving into NE KS/SE Iowa early this
afternoon with a cold front that extends into southwest
Missouri. Southerly flow will continue this afternoon with winds
gusting to 40+ mph ahead of and behind the cold front. Some
areas have gusted to between 50-60 mph where a high wind warning
has been issued into the early afternoon. A wind advisory
remains in effect for the entire area until 12Z Monday. It is
possible the high wind warning may need to be expanding in area
and time and we will continue to monitor.

An 18z sounding from SGF shows the cap lifting and eroding indicating
the dynamic lift and moistening taking place to our west.
Moisture advection has led to dewpoints in the low to mid 50s as
of this writing. Continued moisture advection will occur ahead
of a cold front with surface dewpoints expected to increase into
the upper 50s to near 60 degrees. A majority of the CAMs are
now showing dewpoints reaching the lower 60s immediately along
and ahead of the front. Higher dewpoints have resulted in
modeled thermodynamic fields a bit higher than previous runs
with MLCAPE values now near 500 Joules or higher. Shear remains
exceptional with very strong wind magnitudes throughout the
column. A broad area of 50+ knot 0-6km shear will be in place,
with 0-1km shear 30-40 knots. Ingredients are certainly in place
for an active severe weather event with the entire Quad State
in an enhanced risk. The expected evolution is development of
storms occurring across Missouri and quickly consolidating into
a line as its moves across the Quad State. Guidance remains in
good agreement on timing, with little change from earlier
forecasts. Some CAMs show isolated development out ahead of the
front and it remains to be seen how intense this activity will
be. The thinking is that it may struggle given the capping
inversion with the more intense updrafts along the front.
Widespread damaging winds will remain the greater threat with
winds of 60-70 mph. QLCS tornadoes will also remain a threat
(some even strong) given the very strong low level shear. LCL
heights are a bit high owing to the larger dewpoint depressions
across the boundary layer and it remains to be seen how this
impacts the tornado risk going forward. It may be just enough to
keep us from seeing a higher end event on the tornado side of
things.

The front will be quick to move through, with temperatures
quickly falling behind it. By 12z 850mb temperatures will have
fallen to between -10 and -14C. Some moisture on the back end of
the system may fall as light snow on Monday, mainly across the
north and east. Still expecting this to be non-impactful with
any light accumulations mostly on grassy surfaces. The more
impactful story will be the cold temperatures. Highs on Monday
will remain in the 30s with lows dropping into teens. Brisk
northwest winds will keep wind chills in the 20s during the day
Monday and fall into the single digits to teens by Tuesday
morning. Gradual warming occurs Tuesday and Wednesday and by
Thursday temperatures will be back into the 70s. A disturbance
may bring a chance for light precipitation Tuesday night into
early Wednesday but amounts will be light. Much nicer weather
carries from Thursday into the weekend with highs in the 70s.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 624 PM CDT Sun Mar 15 2026

Line of convection along a cold front is moving into southeast
Missouri now and will continue to advance east across the rest
of the terminals over the next few hours. The front and
convection will bring cig/visby restrictions with it. Behind the
front, strong northwest winds will continue behind the front
through the rest of the period tonight into Monday.
Additionally, MVFR cigs will remain behind the front through
much of the day.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...High Wind Warning until 9 PM CDT this evening for ILZ075>078-
     080>094.
MO...High Wind Warning until 9 PM CDT this evening for MOZ076-086-
     087-110>112-114.
     Wind Advisory until 7 AM CDT Monday for MOZ100-107>109.
IN...High Wind Warning until 9 PM CDT this evening for INZ081-085-
     086.
     Wind Advisory until 7 AM CDT /8 AM EDT/ Monday for INZ082-087-
     088.
KY...High Wind Warning until 9 PM CDT this evening for KYZ001>015-
     018.
     Wind Advisory until 7 AM CDT Monday for KYZ016-017-019>022.

&&
Hazardous weather outlook, Mar 15, 1:43 PM CDT, 4 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
143 PM CDT Sun Mar 15 2026

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-161845-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
143 PM CDT Sun Mar 15 2026 /243 PM EDT Sun Mar 15 2026/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

An enhanced risk of severe storms is in effect for later this
afternoon and evening, with damaging winds and isolated tornadoes
the main hazards.

Winds outside of thunderstorm activity will be strong this
afternoon ahead of and behind the front. A high wind warning and
wind advisory has been issued for portions of the area. Refer to
those products for additional information.

Rain may change to snow overnight before ending, and a light
dusting of snowfall, mainly on grassy surfaces, is possible.

River flooding continues, reference the warnings and statements
for details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Winter-like cold will start the new work week, with the coldest
air coming with lows in the teens Monday night. Wind chills at
daybreak Tuesday will be in the single digits to lower teens as a
result.

For continued river flooding at some locations, reference the
warnings and statements for details.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather or damage to the
National Weather Service.

In the hours before

Local storm report, Mar 15, 2:38 PM CDT, 4 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
238 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     Non-Tstm Wnd Gst 5 NW Corydon            37.80N 87.76W
03/15/2026  M49 MPH          Henderson          KY   Fire Dept/Rescue

1138 AM     Non-Tstm Wnd Gst Henderson               37.84N 87.58W
03/15/2026  M50 MPH          Henderson          KY   Fire Dept/Rescue

1201 PM     Non-Tstm Wnd Gst 4 W Dycusburg           37.17N 88.25W
03/15/2026  M52 MPH          Livingston         KY   Public

            Measured on two devices.

&&
Local storm report, Mar 15, 2:39 PM CDT, 4 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
239 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     Non-Tstm Wnd Dmg Marion                  37.73N 88.94W
03/15/2026                   Williamson         IL   Public

            Siding damage to a home in Marion.

&&

ATL
Local storm report, Mar 15, 2:42 PM CDT, 4 hours before
Preliminary Local Storm Report
National Weather Service Paducah KY
242 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     Non-Tstm Wnd Dmg 1 SSW Benton            38.00N 88.92W
03/15/2026                   Franklin           IL   Emergency Mngr

            Significant amount of siding on one side of
            a church peeled off.

&&

ATL
Local storm report, Mar 15, 2:43 PM CDT, 3 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
243 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     Non-Tstm Wnd Dmg Benton                  38.01N 88.92W
03/15/2026                   Franklin           IL   Broadcast Media

            Large tree fell onto a home in Benton.

&&

ATL
Local storm report, Mar 15, 3:13 PM CDT, 3 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
313 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     Non-Tstm Wnd Gst 3 NNE Lithium           37.87N 89.87W
03/15/2026  M52 MPH          Perry              MO   AWOS

            AWOS station KPCD Perryville MO.

1020 AM     Non-Tstm Wnd Gst 1 ENE Breckinridge Cent 37.69N 87.84W
03/15/2026  M52 MPH          Union              KY   Mesonet

            Mesonet station FRNY Morganfield KY 4 E.

1115 AM     Non-Tstm Wnd Gst 1 WSW Raleigh           37.82N 88.55W
03/15/2026  M51 MPH          Saline             IL   AWOS

            AWOS station KHSB Harrisburg IL.

1220 PM     Non-Tstm Wnd Gst 2 ESE Princeton         37.10N 87.86W
03/15/2026  M51 MPH          Caldwell           KY   Mesonet

            Mesonet station PRNC Princeton KY 2 SE.

1133 AM     Non-Tstm Wnd Gst 4 SE Grand Tower        37.60N 89.46W
03/15/2026  M50 MPH          Jackson            IL   Mesonet

            Mesonet station UP809 3.6 SE Grand Tower
            (UPR).

1105 AM     Non-Tstm Wnd Gst 2 NNE Cisne             38.55N 88.42W
03/15/2026  M49 MPH          Wayne              IL   Mesonet

            Mesonet station DVI11082 Cisne.

1135 AM     Non-Tstm Wnd Gst 2 WSW Central City      37.29N 87.16W
03/15/2026  M49 MPH          Muhlenberg         KY   Mesonet

            Mesonet station CCTY Greenville KY 6 N.

1140 AM     Non-Tstm Wnd Gst 2 N Melody Hill         38.05N 87.52W
03/15/2026  M49 MPH          Vanderburgh        IN   ASOS

            ASOS station KEVV Evansville IN.

1155 AM     Non-Tstm Wnd Gst 5 SW Marion             37.68N 89.00W
03/15/2026  M49 MPH          Williamson         IL   Mesonet

            Mesonet station COWI2 Crab Orchard IL.

0918 AM     Non-Tstm Wnd Gst 5 SSE Acorn Ridge       36.85N 90.03W
03/15/2026  M48 MPH          Stoddard           MO   Mesonet

            Mesonet station SSAPH Hboi Aqua 2.

0945 AM     Non-Tstm Wnd Gst 1 SE Energy             37.77N 89.02W
03/15/2026  M48 MPH          Williamson         IL   AWOS

            AWOS station KMWA Marion IL.

1211 PM     Non-Tstm Wnd Gst 3 WNW Scott City        37.23N 89.58W
03/15/2026  M48 MPH          Scott              MO   ASOS

            ASOS station KCGI Cape Girardeau MO.

0213 PM     Non-Tstm Wnd Gst 5 WSW Henderson         37.82N 87.67W
03/15/2026  M48 MPH          Henderson          KY   AWOS

            AWOS station KEHR Henderson KY.

1035 AM     Non-Tstm Wnd Gst 4 NE Marion             37.38N 88.04W
03/15/2026  M47 MPH          Crittenden         KY   Mesonet

            Mesonet station RPTN Marion KY 4 NE.

1135 AM     Non-Tstm Wnd Gst 2 E Mount Vernon        38.32N 88.87W
03/15/2026  M47 MPH          Jefferson          IL   AWOS

            AWOS station KMVN Mt Vernon IL.

1149 AM     Non-Tstm Wnd Gst 1 NE Mount Vernon       37.94N 87.89W
03/15/2026  M45 MPH          Posey              IN   Mesonet

            Mesonet station CW7104 Mount Vernon IN.

1245 PM     Non-Tstm Wnd Gst 4 SW Cadiz              36.83N 87.86W
03/15/2026  M45 MPH          Trigg              KY   Mesonet

            Mesonet station CADZ Cadiz KY 4 SW.

&&
Local storm report, Mar 15, 5:53 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
553 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     Tstm Wnd Dmg     7 SSW Chicopee          36.89N 91.03W
03/15/2026                   Carter             MO   Emergency Mngr

            Couple trees down at the junction of HWY C
            and HWY F near Eastwood.

&&

ATL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 10:45 AM CDTHigh Wind WarningPAHAlexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more8 hr
Mar 15, 12:59 PM CDTWind AdvisoryPAHAlexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more18 hr
Mar 15, 5:50 PM CDTTornado WarningPAHPerry40 min
Mar 15, 6:24 PM CDTSevere Thunderstorm WarningPAHJefferson, Perry51 min
Mar 15, 6:36 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Perry, Williamson39 min
Mar 15, 6:36 PM CDTSevere Thunderstorm WarningPAHAlexander39 min
Mar 15, 6:52 PM CDTSevere Thunderstorm WarningPAHAlexander, Jackson, Johnson, Pulaski, Union, Williamson38 min

Nearby

Tornado Warnings in Illinois, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.